# SDR 20010507CW002

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N73MH
- Make and model: Snias AS350BA
- Aircraft serial: 1546
- Engine: Tmeca ARRIEL1B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 260952
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FLANGE CRACKED CAUSING INLET ARI GUIDE TO FLUTTER AND BREAK AWAY FROM AIRCRAFT IN FLIGHT.  FLUTTER CAUSING SECOND SUPPORT BRACKET TO FAIL.  FIN DEPARTED AIRCRAFT AND STRUCK THE TAIL ROTOR SURFACE CAUSING NO OBVIOUS FLIGHT DEFECT BUT BLADE WAS DEEMED NON REPAIRABLE BY MFG.  PREFLIGHT AND PERIODIC INSPECTIONS FOR CRACKS REQUIRED.
